Volume 6, Number 1
Preview Issue Next Issue

full paper access

Zhong-hua Yang

J. Comp. Math., 6 (1988), pp. 1-6

Preview Full PDF 94 139 Article preview

full paper access

Jia-xiang Xiang and Jiao-xun Kuang

J. Comp. Math., 6 (1988), pp. 7-13

Preview Full PDF 89 136 Article preview

full paper access

Xiu-min Shao

J. Comp. Math., 6 (1988), pp. 14-27

Preview Full PDF 96 146 Article preview

full paper access

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 28-38

Preview Full PDF 96 145 Article preview

full paper access

Zhao-yong You and Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 39-47

Preview Full PDF 91 136 Article preview

full paper access

He-ping Ma and Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 48-53

Preview Full PDF 96 141 Article preview

full paper access

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 54-67

Preview Full PDF 96 143 Article preview

full paper access

Qun Lin and Rui-feng Xie

J. Comp. Math., 6 (1988), pp. 68-79

Preview Full PDF 91 137 Article preview

full paper access

Er-xiong Jiang

J. Comp. Math., 6 (1988), pp. 80-87

Preview Full PDF 95 144 Article preview

full paper access

Zhong Ge and Kang Feng

J. Comp. Math., 6 (1988), pp. 88-97

Preview Full PDF 93 138 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80